Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 56, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at May 11, 2016, 1:10 AM CDT for 4 counties in Tennessee. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2016, 1:10 AM CDT (06:10 UTC)
- Expired
- May 11, 2016, 1:45 AM CDT
- In force
- 35 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Cannon County, TN, DeKalb County, TN, Rutherford County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 49 km from the middle of the area, began a volume at 06:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 10:45 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 6.2 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1257 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1467 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 276 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 6.3
The text
As transmitted.
281
WUUS54 KOHX 110610
SVROHX
TNC015-041-149-189-110645-
/O.NEW.KOHX.SV.W.0056.160511T0610Z-160511T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
110 AM CDT WED MAY 11 2016
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CANNON COUNTY IN MIDDLE TENNESSEE...
NORTHEASTERN RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
WESTERN DE KALB COUNTY IN MIDDLE TENNESSEE...
SOUTHEASTERN WILSON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 145 AM CDT
* AT 109 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WATERTOWN...OR
13 MILES SOUTHEAST OF LEBANON...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SMITHVILLE...WOODBURY...WATERTOWN...ALEXANDRIA...DOWELLTOWN...LIBERTY...
AUBURNTOWN...MILTON AND CEDARS OF LEBANON STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 3618 8620 3614 8608 3612 8607 3609 8606
3609 8605 3608 8601 3609 8601 3609 8600
3610 8597 3602 8574 3574 8602 3599 8636
TIME...MOT...LOC 0609Z 300DEG 21KT 3604 8619
HAIL...1.25IN
WIND...60MPH
$$
SHAMBURGER1 follow-up statement
751
WWUS54 KOHX 110626
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
126 AM CDT WED MAY 11 2016
TNC015-041-149-189-110645-
/O.CON.KOHX.SV.W.0056.000000T0000Z-160511T0645Z/
CANNON TN-RUTHERFORD TN-DE KALB TN-WILSON TN-
126 AM CDT WED MAY 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR NORTHERN CANNON...NORTHEASTERN RUTHERFORD...WESTERN DE KALB AND
SOUTHEASTERN WILSON COUNTIES...
AT 126 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST OF
WATERTOWN...OR 11 MILES NORTH OF WOODBURY...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SMITHVILLE...WOODBURY...WATERTOWN...ALEXANDRIA...DOWELLTOWN...LIBERTY...
AUBURNTOWN...MILTON AND CEDARS OF LEBANON STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3618 8620 3614 8608 3612 8607 3609 8606
3609 8605 3608 8601 3609 8601 3609 8600
3610 8597 3602 8574 3574 8602 3599 8636
TIME...MOT...LOC 0626Z 300DEG 21KT 3599 8608
HAIL...1.00IN
WIND...60MPH
$$
SHAMBURGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 12:33 AM CDT, 37 minutes earlier.
Area forecast discussion, May 11, 12:33 AM CDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1233 AM CDT WED MAY 11 2016 .UPDATE... FOR 06Z AVIATION DISCUSSION. && .DISCUSSION... ...TORNADO WATCH FOR PARTS OF NORTHERN MIDDLE TENNESSEE UNTIL 11 PM CDT TONIGHT... AREA OF SCATTERED THUNDERSTORMS, EXTENDING FROM KENTUCKY INTO NORTHWESTERN TENNESSEE, WILL WORK ITS WAY EASTWARD INTO NORTHERN PARTS OF MIDDLE TENNESSEE THIS EVENING. A FEW STORMS COULD BECOME SEVERE...WITH DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...AND PERHAPS A FEW TORNADOES AS WELL. && .AVIATION... 06Z TAF DISCUSSION. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE ACROSS PARTS OF THE MID STATE LATE TONIGHT AND EARLY WEDNESDAY MORNING. IN PRECIPITATION AREAS, OCCASIONAL PERIODS OF MVFR ARE EXPECTED. BY EARLY WEDNESDAY AFTERNOON, LOW CLOUDS SHOULD BECOME SCATTERED, WITH VFR CONDITIONS FOR THE REMAINDER OF THE FORECAST PERIOD. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......13 AVIATION........19
Hazardous weather outlook, May 10, 11:26 PM CDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 1126 PM CDT TUE MAY 10 2016 TNZ005>011-023>034-056>066-075-077>080-093>095-110945- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 1126 PM CDT TUE MAY 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MUCH OF MIDDLE TENNESSEE UNTIL 6 AM CDT. A FEW THUNDERSTORMS OVERNIGHT MAY BE SEVERE...AND PRODUCE LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS ACROSS MIDDLE TENNESSEE ON THURSDAY INTO THURSDAY NIGHT. A COLD FRONT WILL MOVE ACROSS MIDDLE TENNESSEE LATE THURSDAY. AHEAD OF THE FRONT...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED. A FEW STORMS MAY BE STRONG OR POSSIBLY SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS ARE APPRECIATED...INCLUDING ANY OCCURRENCES OF WIND DAMAGE OR HAIL.
In the hours before
Local storm report, May 11, 12:03 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1203 AM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 AM HAIL MOUNT JULIET 36.21N 86.52W
05/11/2016 E1.75 INCH WILSON TN TRAINED SPOTTER
QUARTER TO GOLFBALL SIZE HAIL IN THE MOUNT JULIET AREA
&&
EVENT NUMBER OHX1600458
21Local storm report, May 11, 12:07 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1207 AM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 5 NNW CLARKSVILLE 36.63N 87.38W
05/10/2016 E1.75 INCH MONTGOMERY TN TRAINED SPOTTER
GOLFBALL SIZE HAIL NEAR THE KY-TN LINE
0845 PM HAIL CUMBERLAND CITY 36.38N 87.64W
05/10/2016 E1.00 INCH STEWART TN AMATEUR RADIO
QUARTER SIZE HAIL AT CUMBERLAND CITY
0947 PM HAIL CROSS PLAINS 36.54N 86.68W
05/10/2016 E0.88 INCH ROBERTSON TN TRAINED SPOTTER
NICKEL SIZE HAIL AT CROSS PLAINS
0955 PM HAIL 1 N WHITE HOUSE 36.48N 86.67W
05/10/2016 E1.00 INCH ROBERTSON TN TRAINED SPOTTER
QUARTER SIZE HAIL JUST NORTH OF WHITE HOUSE
1005 PM HAIL 7 NW ASHLAND CITY 36.35N 87.15W
05/10/2016 E1.00 INCH CHEATHAM TN TRAINED SPOTTER
QUARTER SIZE HAIL ABOUT 5 MILES WEST OF PLEASANT VIEW.
1005 PM HAIL CROSS PLAINS 36.54N 86.68W
05/10/2016 E1.00 INCH ROBERTSON TN PUBLIC
QUARTER SIZE HAIL AT CROSS PLAINS
1006 PM HAIL 10 SW SPRINGFIELD 36.40N 87.01W
05/10/2016 E1.75 INCH ROBERTSON TN LAW ENFORCEMENT
TENNESSEE HIGHWAY PATROL REPORTED AN OFFICERS CAR
GETTING BEAT UP BY GOLFBALL SIZE HAIL AT EXIT 24 ON
INTERSTATE 24
1006 PM HAIL 9 N ASHLAND CITY 36.41N 87.06W
05/10/2016 E1.75 INCH CHEATHAM TN TRAINED SPOTTER
GOLFBALL HAIL COVERING THE GROUND AT PLEASANT VIEW.
1010 PM HAIL 9 N ASHLAND CITY 36.41N 87.06W
05/10/2016 E1.00 INCH CHEATHAM TN TRAINED SPOTTER
QUARTER SIZE HAIL NEAR HIGHWAY 41 AND MAXEY ROAD
1018 PM HAIL 10 SW SPRINGFIELD 36.40N 87.01W
05/10/2016 E1.75 INCH ROBERTSON TN TRAINED SPOTTER
QUARTER TO GOLFBALL SIZE HAIL AT MILE MARKER 26 ON
INTERSTATE 24.
1029 PM HAIL 12 NNW GALLATIN 36.54N 86.54W
05/10/2016 M1.00 INCH SUMNER TN TRAINED SPOTTER
1030 PM HAIL 8 S SPRINGFIELD 36.38N 86.88W
05/10/2016 E1.75 INCH ROBERTSON TN TRAINED SPOTTER
GOLFBALL HAIL IN EXTREME SOUTHERN ROBERTSON COUNTY...
JUST NORTH OF DAVIDSON COUNTY LINE.
1030 PM HAIL 5 N GALLATIN 36.45N 86.45W
05/10/2016 E1.00 INCH SUMNER TN COUNTY OFFICIAL
QUARTER SIZE HAIL AT SOUTH TUNNEL ROAD AND DOBBINS ROAD
1040 PM TSTM WND DMG 5 NE ASHLAND CITY 36.33N 87.00W
05/10/2016 CHEATHAM TN TRAINED SPOTTER
SEVERAL TREES DOWN
1046 PM HAIL GREENBRIER 36.42N 86.80W
05/10/2016 M1.00 INCH ROBERTSON TN TRAINED SPOTTER
1130 PM HAIL LAKEWOOD 36.24N 86.63W
05/10/2016 E1.00 INCH DAVIDSON TN TRAINED SPOTTER
1139 PM HAIL HENDERSONVILLE 36.29N 86.60W
05/10/2016 M1.75 INCH SUMNER TN TRAINED SPOTTER
1139 PM HAIL OLD HICKORY 36.26N 86.65W
05/10/2016 M1.75 INCH DAVIDSON TN TRAINED SPOTTER
1140 PM HAIL 3 E HERMITAGE 36.20N 86.57W
05/10/2016 M0.88 INCH WILSON TN NWS EMPLOYEE
NICKEL HAIL AT THE NWS IN OLD HICKORY
1201 AM HAIL MOUNT JULIET 36.21N 86.52W
05/11/2016 E1.75 INCH WILSON TN TRAINED SPOTTER
QUARTER TO GOLFBALL SIZE HAIL IN THE MOUNT JULIET AREA
&&
EVENT NUMBER OHX1600440 OHX1600439 OHX1600441 OHX1600448 OHX1600442
OHX1600443 OHX1600444 OHX1600446 OHX1600449 OHX1600447 OHX1600445
OHX1600451 OHX1600452 OHX1600453 OHX1600450 OHX1600454 OHX1600455
OHX1600457 OHX1600456 OHX1600458
21Local storm report, May 11, 12:45 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1245 AM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND DMG 4 NNW MOUNT JULIET 36.26N 86.55W
05/10/2016 WILSON TN NWS EMPLOYEE
TREE BLOWN ACROSS SAUNDERSVILLE ROAD NEAR HERMITAGE
CHURCH OF NAZARENE.
&&
EVENT NUMBER OHX1600459
19Local storm report, May 11, 12:52 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1252 AM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM TSTM WND DMG 1 W MOUNT JULIET 36.21N 86.54W
05/10/2016 WILSON TN LAW ENFORCEMENT
MOUNT JULIET POLICE DEPT REPORTED TREES DOWN AT WEST
DIVISION AND SOUTH GREENHILL RD.
&&
EVENT NUMBER OHX1600460
19Local storm report, May 11, 12:59 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1259 AM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM HAIL HERMITAGE 36.20N 86.62W
05/10/2016 E1.00 INCH DAVIDSON TN PUBLIC
TWITTER REPORT OF 1 INCH HAIL AT HERMITAGE
&&
EVENT NUMBER OHX1600461
19Local storm report, May 11, 1:03 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
103 AM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM FLASH FLOOD 1 W MOUNT JULIET 36.21N 86.52W
05/11/2016 WILSON TN LAW ENFORCEMENT
FLOODED ROAD AT DIVISION STREET AND PASCAL DRIVE.
&&
EVENT NUMBER OHX1600462
19The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:17 PM CDT | Special Weather Statement | OHX | Stewart | 43 min |
| May 10, 7:51 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery | 24 min |
| May 10, 8:01 PM CDT | Tornado Warning | OHX | Montgomery | 29 min |
| May 10, 8:14 PM CDT | Special Weather Statement | OHX | Stewart | 46 min |
| May 10, 8:26 PM CDT | Tornado Warning | OHX | Montgomery | 34 min |
| May 10, 8:41 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Montgomery, Stewart | 34 min |
| May 10, 8:47 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Robertson | 28 min |
| May 10, 9:06 PM CDT | Severe Thunderstorm Warning | OHX | Stewart | 24 min |
| May 10, 9:13 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Montgomery | 47 min |
| May 10, 9:16 PM CDT | Special Weather Statement | OHX | Robertson | 44 min |
| May 10, 9:18 PM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 27 min |
| May 10, 9:43 PM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 32 min |
| May 10, 9:51 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Montgomery, Robertson | 24 min |
| May 10, 10:05 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Robertson | 25 min |
| May 10, 10:12 PM CDT | Severe Thunderstorm Warning | OHX | Sumner | 33 min |
| May 10, 10:14 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson, Sumner | 46 min |
| May 10, 10:40 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner, Trousdale | 40 min |
| May 10, 10:51 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson, Sumner | 39 min |
| May 10, 11:11 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Sumner, Wilson | 34 min |
| May 10, 11:45 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Sumner, Wilson | 30 min |
| May 10, 11:53 PM CDT | Flash Flood Warning | OHX | Davidson, Rutherford, Sumner, Wilson | 112 min |
| May 10, 11:58 PM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Robertson, Sumner | 3 hr |
| May 11, 12:18 AM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Wilson | 27 min |
| May 11, 12:44 AM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Wilson | 31 min |
| May 11, 1:33 AM CDT | Special Weather Statement | OHX | Sumner | 27 min |
| May 11, 1:39 AM CDT | Special Weather Statement | OHX | DeKalb | 51 min |
| May 11, 1:43 AM CDT | Areal Flood Warning | OHX | Cheatham, Davidson, Robertson, Sumner, Wilson | 2 hr |
| May 11, 2:02 AM CDT | Special Weather Statement | OHX | Trousdale | 28 min |
| May 11, 2:20 AM CDT | Areal Flood Advisory | OHX | Robertson, Sumner | 115 min |
| May 11, 2:57 AM CDT | Special Weather Statement | OHX | Macon, Smith, Sumner, Trousdale | 63 min |
| May 11, 3:45 AM CDT | Special Weather Statement | OHX | Jackson, Smith, Trousdale | 45 min |
| May 11, 4:03 AM CDT | Flash Flood Warning | OHX | Smith, Trousdale | 117 min |
| May 11, 4:14 AM CDT | Flash Flood Warning | OHX | Sumner | 2 hr |
| May 11, 4:35 AM CDT | Special Weather Statement | OHX | Jackson, Smith | 40 min |
| May 11, 4:39 AM CDT | Special Weather Statement | OHX | Davidson | 36 min |
| May 11, 5:55 AM CDT | Flash Flood Warning | OHX | Macon, Smith, Sumner, Trousdale | 2 hr |
| May 11, 7:07 AM CDT | Special Weather Statement | OHX | Sumner | 23 min |
| May 11, 7:21 AM CDT | Special Weather Statement | OHX | Jackson | 24 min |
| May 11, 7:47 AM CDT | Special Weather Statement | OHX | Jackson, Putnam | 58 min |
| May 11, 7:54 AM CDT | Flash Flood Warning | OHX | Jackson, Macon, Robertson, Smith, Sumner, Trousdale | 4 hr |
| May 11, 8:32 AM CDT | Special Weather Statement | OHX | Sumner, Trousdale | 43 min |
| May 11, 8:41 AM CDT | Flash Flood Warning | OHX | Macon, Sumner, Trousdale | 4 hr |
| May 11, 8:43 AM CDT | Special Weather Statement | OHX | Cumberland | 32 min |
| May 11, 9:24 AM CDT | Flash Flood Warning | OHX | Cumberland, Fentress, Overton, Putnam | 3 hr |
| May 11, 9:41 AM CDT | Special Weather Statement | OHX | Putnam | 34 min |
| May 11, 11:57 AM CDT | Areal Flood Warning | OHX | Clay, Jackson, Macon, Robertson, Smith, Sumner and 2 more | 6 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.